# SDR C2XA10RI019

- Difficulty date: January 28, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 26,564 hours, 19,879 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100011
- Part serial: 316
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 26,564 hours, 19,879 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2814 - EWR - FLIGHT CREW REPORTED AIR GROUND FAIL INDICATION ON EICAS WHEN LANDING GEAR COMES DOWN.  EWR MX REMOVED AND REPLACED NLG DOOR ACTUATOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
